# SDR WX0A071231

- Difficulty date: June 21, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 500483
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION STA 218 LBL 44.  REMOVED AND REPLACED MAIN CABIN SEAT TRACK AT LBL 44 FROM STA 207 TO 266.
